It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-08-2010, 06:50 PM   #1
Newbie
(female)
 
Join Date: Nov 2010
Location: Canberra ACT Australia
Posts: 4
ripples HB User
Unhappy bewildered

Hi, new here, I had a hysterectomy 14 yrs ago ( kept ovaries) . Last 12 months or so have suffered terribly with hot flushes / night sweats and dreadful moodiness . Now I have extremely sore parts down below . Doctor has done all relevant tests and as of yesterday prescribes Tibalone tabs and Ovestin vag.cream . I am only 45 and cannot come to accept what is happening to me . Hubby is great but I know it is wearing him down too . Will it be worth it in the long run taking this treatment ? I loathe the thought of it but see no other option . Thanks for listening

 
Old 11-10-2010, 07:35 PM   #2
Senior Veteran
(female)
 
Join Date: Aug 2008
Location: California
Posts: 660
missy222 HB Usermissy222 HB Usermissy222 HB Usermissy222 HB Usermissy222 HB Usermissy222 HB User
Re: bewildered

Hi ripples,

Welcome to the board. Sorry you are suffering so. The vaginal cream should help with those problems that you are having but try not to use it for a long period of time. Try it for a couple of months and then go off of it for a month and see if the problem doesn't clear up. With any HRT therapies there are risks, but all of of us have to do what we need to do to get through this time.

Hope you feel better and things work out for you.

Missy

 
The Following User Says Thank You to missy222 For This Useful Post:
ripples (11-11-2010)
Sponsors Lightbulb
   
Old 11-11-2010, 04:24 PM   #3
Newbie
(female)
 
Join Date: Nov 2010
Location: Canberra ACT Australia
Posts: 4
ripples HB User
Re: bewildered

Thanks Missy , Not sure how the atrophy prob. can clear up in time though. under the impression now it's happened I will need the oestragen forever more just to get relief from the dryness and pain ( would be nice to be able to wear knickers again )
Been on the Tibalone for 5 days now and no improvement in the slightest , in fact I feel headachey and sick . Food is of no appeal to me anymore . I hope it is only due to some sort of adjusting to the tabs and will get better . As it is I can't see the point in taking them if they make me feel off AND give no relief for hot flushes etc . My husband keeps telling me to perservere and see what happens in time . I just don't know .

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Well, I'm bewildered. Given metformin... DunkinNut Diabetes 8 08-26-2007 08:09 AM
Dumbfounded and Bewildered... My BF did something really stupid. stawberryhill Relationship Health 27 04-23-2007 08:06 AM
Falling - bewildered lilc Multiple Sclerosis 6 04-21-2006 08:11 PM
Desperate, Bewildered and Confused bouncedaround Spinal Cord Disorders 0 04-18-2005 03:02 PM
bewildered mothers cozy Open to All Other Health Topics 9 04-22-2002 05:57 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!